This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I wrote to you last week with my sexual problem with prozac. I ask you about wellbutrin. Well today I saw my Dr. and he gave me Wellbutrin 300 mg. a day and told me to start it tomorrow. I have been on prozac for 28 days. I am so scared of wellbutrin after reading the side effects people are having, tremors, headachs, dizzy, unable to think, and thinking bad thoughts. I have 3 kids and a job I am scared of what this drug may do to me. Can you tell me percentages or something that may help me to feel better or worse if need be. The prozac has been wonderful except for no orgasm which I cannot deal with. Thank you for your last response.
I am not the same physician who replied to your previous question, I have though reviewed the response and agree with my colleague.
I can understand your concern regarding Wellbutrin's side effects. Wellbutrin is usually prescribed at 150mg twice a day, you may consider starting at 150mg a day inorder minmize the possible side effects. Ask your physician.
i was on wellbutrin for about 8 months for bipolar disorder, i did well on it , except when mixed with alchol, then you do have a lot of problems, i,m now on prozac and wondering the same things...good luck
I am a 54 year-old divorced woman. I have been on disability for 14 years with CFIDS and Crohn's.My doctor recommend that I be treated for depression and fatigue. As of 8/4, he changed my protocol to 25 mg Fluoxetine 1X/day and 150 mg. Bupropion 2X/day.
Within 36 hours, my libido returned! Hurray!
However, some parts of my brain have vanished. I play Scrabble online. I don't know what the letters spell. I just keep trying different combinations until the word is accepted.
I wake up in the morning with a song in my head. Cool! But I also am acting quirkier than I ever have in my life. Drumming on my thighs waiting for a traffic light to change. Making weird sounds. I used to be "serious" and "responsible". I don't quite recognize this "me".
Should I be concerned about the brain disconnect and the quirky behaviors?
Janis, I more than understand your problem. I too have been waking up with a song in my head and have no clue why. I just started taking wellbutrin about a week ago. I also am having problems remembering certain things, which really is awful since I am a history teacher.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.